# SDR 97ZZZX341

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2097
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT MOST UPPER AIRBRAKE HINGE MOUNTING LONGERON ASSY HAS BEEN CHAFED BY THE AIRBRAKE ACTUATOR TO A DEPTH OF .040 INCH.  CORRECTIVE ACTION:  REPAIRED CHAFED AREA IAW BAE FAX DJR/RJ063096 AND BAE SRM CHAPTER 51-00-00 STANDARD PRACTICES AND PROCEDURES.
